MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM
Catalog Number 02.07.0417SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 september 2019: lot 162518: (b)(4) items manufactured and released on "22-ago-2016".Expiration date: 2021-07-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the complaint.Gmk-revision 02.07.0684r revision fixed tibial tray cemented size 4 r lot.164180 (k123721).Batch review performed on 2 september 2019: lot 164180: (b)(4) items manufactured and released on 25-sep-2016.Expiration date: 2021-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar event reported.Gmk-revision 02.07.2405r femur revision ps size 5 r lot.171336 (k102437).Batch review performed on 2 september 2019: lot 171336: (b)(4) items manufactured and released on 14-jun-2017.Expiration date: 2022-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar event reported.Gmk-revision 02.07.Fcl18105 extension stem - fluted ø 18 l 105 lot.172187 (k120790).Batch review performed on 2 september 2019: lot 172187: (b)(4) items manufactured and released on 12-jul-2017.Expiration date: 2022-07-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.0003 offset connector 3 mm lot.178518 (k102437).Batch review performed on 2 september 2019: lot 178518: (b)(4) items manufactured and released on 26-mar-2018.Expiration date: 2023-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.Fcl13105 extension stem - fluted ø 13 l 105 lot.160040 (k120790).Batch review performed on 2 september 2019: lot 160040: (b)(4) items manufactured and released on 08-apr-2016.Expiration date: 2021-03-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.09.Ta410 tibial augmentation size 4/10mm lot.123246b (k130299).Batch review performed on 2 september 2019: lot 123246b: (b)(4) items manufactured and released on 09-apr-2018.Expiration date: 2023-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.2 devices of this lot involved in this complaint.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2018.The patient came in due to signs of infection and the pathogen was unknown.The surgeon subsequently performed an i&d and poly swap on (b)(6) 2019 and complaint (b)(4) was filed.Presently 9 months after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9086485
Report Number3005180920-2019-00782
Device Sequence Number2614863
Product Code JWH
UDI-Device Identifier07630030817991
UDI-Public07630030817991
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2021
Device Catalogue Number02.07.0417SCF
Device Lot Number162518
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR